# SDR YENA20141004213

- Difficulty date: October 4, 2014
- Submitted: October 8, 2014
- Operation: Air carrier
- Aircraft: N517JB
- Make and model: Airbus A320-232
- Aircraft serial: 1327
- Aircraft time: 55,340 hours, 20,482 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 47
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FUSELAGE FRAME SPLICE 47 HAS AN 18 INCH CRACK INDICATION AT STRINGER 5R-7R  REAMED HOLES UP TO DIAMETER, PERFORMED ROTO TEST INSPECTION IN THE AFFECTED HOLES. REPORT BACK EDGE MARGINS FOR ALL LOCATIONS, SPECIFY IF THE CRACKS ARE STILL PRESENT OR NOT.  PERFORMED THE FOLLOWING STEPS ON AFFECTED OS FASTENERS HOLES. PERFORMED COLD EXPANSION IAW SRM 51-48-00 REAMED THE HOLES UP TO FINAL AND INSTALL BULLNOSE FASTENERS WITH COLLARS IAW SRM 51-42-11. REINSTALL SAME TYPE AS ORIGINAL FASTENERS.  RESTORED SURFACE PROTECTION IAW SRM 51-75-12. COMPLIED WITH A14-532-01. RESTORED TO NORMAL CONFIGURATION.
